On path integration on noncommutative geometries

Volume 40 / 1997

Achim Kempf Banach Center Publications 40 (1997), 379-386 DOI: 10.4064/-40-1-379-386

Abstract

We discuss a recent approach to quantum field theoretical path integration on noncommutative geometries which imply UV/IR regularising finite minimal uncertainties in positions and/or momenta. One class of such noncommutative geometries arise as `momentum spaces' over curved spaces, for which we can now give the full set of commutation relations in coordinate free form, based on the Synge world function.

Authors

  • Achim Kempf

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image